Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/5881
Title: A smoothing Newton method for minimizing a sum of Euclidean norms
Authors: Qi, L 
Zhou, G
Keywords: Sum of norms
Smoothing Newton method
Semismoothness
Euclidean facilities location
Shortest networks
Steiner minimum trees
Issue Date: 2000
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2000, v. 11, no. 2, p. 389-410 How to cite?
Journal: SIAM Journal on optimization 
Abstract: (See Article file for details of the abstract.)
URI: http://hdl.handle.net/10397/5881
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/S105262349834895X
Rights: © 2000 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Qi_Smoothing_Newton_Method.pdf232.71 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

23
Last Week
0
Last month
1
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

21
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

130
Last Week
3
Last month
Checked on Sep 25, 2017

Download(s)

163
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.